Research

A class of differential-delay systems with hysteresis: asymptotic behaviour of solutions


Reference:

Logemann, H., Ryan, E. P. and Shvartsman, I., 2008. A class of differential-delay systems with hysteresis: asymptotic behaviour of solutions. Nonlinear Analysis: Theory Methods & Applications, 69 (1), pp. 363-391.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.na.2007.05.025

Details

Item Type Articles
CreatorsLogemann, H., Ryan, E. P. and Shvartsman, I.
DOI10.1016/j.na.2007.05.025
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6929
Additional InformationID number: ISI:000256952200030

Export

Actions (login required)

View Item